# SDR DALA2020071302571

- Difficulty date: July 8, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 63,810 hours, 23,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED OR MISSING.  LOCATIONS: 604.  SECURED 2R EMERGENCY EXIT COVER.
